Hopper, John R., Roger Buck, W. (1998) Styles of extensional decoupling. Geology, 26 (8) 699 doi:10.1130/0091-7613(1998)026<0699:soed>2.3.co;2
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Styles of extensional decoupling | ||
Journal | Geology | ||
Authors | Hopper, John R. | Author | |
Roger Buck, W. | Author | ||
Year | 1998 | Volume | 26 |
Issue | 8 | ||
Publisher | Geological Society of America | ||
DOI | doi:10.1130/0091-7613(1998)026<0699:soed>2.3.co;2Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 136980 | Long-form Identifier | mindat:1:5:136980:3 |
GUID | 0 | ||
Full Reference | Hopper, John R., Roger Buck, W. (1998) Styles of extensional decoupling. Geology, 26 (8) 699 doi:10.1130/0091-7613(1998)026<0699:soed>2.3.co;2 | ||
Plain Text | Hopper, John R., Roger Buck, W. (1998) Styles of extensional decoupling. Geology, 26 (8) 699 doi:10.1130/0091-7613(1998)0262.3.co;2 | ||
In | (1998) Geology Vol. 26 (8) Geological Society of America |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |